Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Properties of three algebras related to $L_p$-multipliers


Author: Michael J. Fisher
Journal: Bull. Amer. Math. Soc. 80 (1974), 262-265
MSC (1970): Primary 43A22; Secondary 43A15, 46J10, 47D15
DOI: https://doi.org/10.1090/S0002-9904-1974-13453-1
MathSciNet review: 0336234
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. F. Bachelis and J. E. Gilbert, Banach spaces of compact multipliers and their dual spaces, Math. Z. 125 (1972), 285-297. MR 338693
  • 2. P. Civin and B. Yood, The second conjugate space of a Banach algebra as an algebra, Pacific J. Math. 11 (1961), 847-870. MR 26 #622. MR 143056
  • 3. N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math. vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 117523
  • 4. W. F. Eberlein, Characterizations of Fourier-Stieltjes transforms, Duke Math. J. 22 (1955), 465-468. MR 17, 281. MR 72424
  • 5. P. Eymard, Algèbres A, Sem. Bourbaki 1969/1970, Springer-Verlag Lecture Notes No. 180, Berlin, 1971.
  • 6. A. Figa-Talamanca, Translation invariant operators on L, Duke Math. J. 32 (1965), 495-501. MR 31 #6095. MR 181869
  • 7. A. Figa-Talamanca and G. I. Gaudry, Density and representation theorems for multipliers of type (p, q), J. Austral. Math. Soc. 7 (1967), 1-6. MR 35 #666. MR 209770
  • 8. M. J. Fisher, Recognition and limit theorems for L, Studia Math. 50 (1974), (to appear). MR 372537
  • 9. M. J. Fisher, Multipliers and p-Fourier algebras, Studia Math. (submitted). MR 420137
  • 10. A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955). MR 17, 763. MR 75539
  • 11. C. Herz, The theory of p-spaces with an application to convolution operators, Trans. Amer. Math. Soc. 154 (1971), 69-82. MR 42 #7833. MR 272952
  • 12. S. A. McKilligan, On the representation of the multiplier algebras of some Banach algebras, J. London Math. Soc. 6 (1972), 399-402. MR 318881
  • 13. M. A. Rieffel, Induced Banach representations of Banach algebras and locally compact groups, J. Functional Analysis 1 (1967), 443-491. MR 36 #6544. MR 223496
  • 14. S. Saeki, Translation invariant operators on groups, Tôhoku Math. J. (2) 22 (1970), 409-419. MR 43 #815. MR 275057

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A22, 43A15, 46J10, 47D15

Retrieve articles in all journals with MSC (1970): 43A22, 43A15, 46J10, 47D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13453-1

American Mathematical Society